MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PUMP A127 GOFLO; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

SMITH & NEPHEW, INC. PUMP A127 GOFLO; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number A127
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during surgery, the water pressure of the pump rise rapidly and the pump turned quickly, so the water was lowered to 5, but the pump constantly turned quickly and interrupted the op.Obstruction of vision.No patient injury reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could not confirm the customer complaint for the water pressure of the pump raised rapidly and the pump turned quickly.A visual inspection was performed and showed the pump in good general condition.Functional inspection showed the return device passed all criteria.This included a flow test, pressure test, and an rpm test with a result of pass.All functional testing did not identify any functional abnormalities.No errors were triggered during any of the testing.No manufacturing related defects were observed.

Brand Name
PUMP A127 GOFLO
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7553443
Report Number3003604053-2018-00086
Device Sequence Number19281249
Product Code FEQ
UDI-Device Identifier04056702003715
UDI-Public(01)04056702003715
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberA127
Device Catalogue Number72204968
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2018
Initial Date Received by Manufacturer 05/17/2018
Supplement Date Received by Manufacturer08/17/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date08/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1